Why am I not having usual PMS symptoms?


Q: Hi,
I am currently on the Levora birth control pill. I am almost done with my third packet. I just started taking my non-hormonal pills, but usually by now I would have PMS (breast tenderness, food cravings..ect)..although this month I only have a little bit of mood swings. I heard that birth control could decrease PMS symptoms..but I'm scared something might be wrong. The first and second month of taking this birth control, I had bad side effects (Nausea, mood swings and appetite increase)..this month I haven't had any side effects. I am sexually active but I do take my pill everyday at the same time. I checked to see if my cervix was lower because I know that 's a sign of your period and I think it was lower than usual. Its just weird that I'm not getting any discharge because I usually get a lot before my period. Could something be wrong? Why am I not getting my usual PMS symptoms?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon